| Model Number |
14679-05 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that this was an arteriotomy closure of the right common femoral artery using a starclose device after a lower left extremity angiography interventional procedure using a 6f sheath.Reportedly, the sheath did not split all the way down and only split halfway during step three when advancing the thumb advancer.The safety release was pressed, and the device was removed.The device clip was not deployed.Manual compression was applied to achieve hemostasis.There was no adverse patient sequela and no reported clinically significant delay in the procedure or therapy.No additional information was provided.
Additional Manufacturer Narrative
Visual inspection and functional testing were performed on the returned device.The reported difficulty splitting the sheath was confirmed based on the returned device condition.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported issue appears to be related to circumstances of the procedure.The observed evidence of damage to the sheath indicates there was device angle changed during thumb advancer/slider stroke such that garage leaves interacted with sheath and contributed to the reported difficulty splitting the sheath (failure to split the sheath) and noted damages.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.